Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|rrhhii - Sat Mar 28, 2009 1:00 am||
I'm a male in his early 20s with no STIs. In the past 4 years I've had a single partner and for the past 7 months I haven't been sexually active. Don't know if this will help or is necessary, but i typically masturbate between 3 and 5 times a week, sometimes more. I'm not real consistent.
It seems like when I urinate soon after ejaculating (+/- 10 min) afterward I continue to have to pee (pressure/discomfort in urethra--not bladder), sometimes for hours. There's nothing unusual about the color or smell of the pee. Occasionally the urinating is accompanied with some pain near the end of the urethra with the pain increasing with the strength of the stream, i.e., a very strong stream might be accompanied by a brief sharp pain. The inconsistency of it all is confusing. I want to say that I've experienced something like what I've described to varying degrees for quite some time, but I only really noticed recently. From what research I've done online the symptoms seem like they might possibly be consistent with either UTI or stricture--then again, I tend to think I have whatever disease I research.
Thanks very much for your time
|Dr.M.jagesh kamath - Sat Oct 10, 2009 9:38 pm||
Hello,From your history one has to entertain a possible Non Gonococcal Urethritis ie NGU.It is sexually transmitted and it causes only a few symptoms like mild burning,and occasionally a discharge.It can cause pain and discomfort.Ascending up can cause prostatitis.This is caused chalamdyal organisms commonly.The treatment is oral azitromycin.Both partner need to be treated since it can be with out any symptoms and can cause pelvic inflammatory disease in the female.Best to get an urological opinion to rule out strictures too.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.